# SDR CA090622018

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 27,949 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: B18032
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYL WAS MAGNETIC PARTICLE INSP DURING STANDARD O/H PROCEDURES.  NO DEFECTS WERE NOTED.  CYL SENT FOR RECHROMING IAW SRM 202A VOLUME 10.  OLD CHROME WAS STRIPPED AND CYL MAG PARTICLE INSP IN PREP FOR NEW CHROME. CRACK DETECTED AT THIS TIME.
